default-icon
Pain in breast
I'm having breast pain specially at the sides. Is it because of periods as my date were 11nov But is late 3 days Also I have never experienced this kind of pain. Can it be because of something else..
99 Views v

Answers (7)

Like the answers? Consult privately with the doctor of your choice

Brest pain called as mastalgia .  One of Most common cause is premenopausal syndrome ( PMS) . So if recurrent then do gynecologist consultation . Self breast examination after every 6 month .https://youtu.be/6jmys7jwxak
Next Steps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +144
Consult with a doctor
Online now
May be due to the hormonal changes try to avoid overstimulation etc
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It can be cyclic / harmonal pain due to PMS . But other causes should also be ruled out . To regret later . I understood your concern  and noted the problem as well .I need to ask few more details to make a diagnosis and start treatment and advice which suits you. Pl consult me on Practo , so that I can help you better.book a time slot as per your convenience for consultation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It might be because of hormonal changes.... Take the pain killer for now
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
First get a pregnancy test done, the pain can be pre mentrual
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
It's hormonal. Just take any painkiller Like dolo 650mg Or if it doesn't go with it then tab voveran SR But take these tableys after u hav eaten sumthing.. It's hormonal changes in body
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Hormonal but if increases discuss
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.